# SDR IPXA12572152

- Difficulty date: February 7, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 13,954 hours, 23,080 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51491
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO FLOORBEAM STA 1200, LBL 45 TO RBL 55 FLOORBEAM CORRODED ON UPPER FLANGE AT NUTPLATE HOLES.  REMOVED CORROSION.  ORIGINAL THICKNESS .270, MATERIAL REMOVED IS .025-.05, REMAINING THICKNESS .180-.205,  OUT OF LIMITS IAW SRM 53- 00-51-1A1.  REPAIRED DAMAGED AREA IAW EA 120257 EO B757-5310-4624 2-A.
